# SDR CALA9601781

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE SECOND FROM FRONT AISLE CEILING EMERGENCY LIGHT INOPERATIVE. THE BATTERY PACK WAS REMOVED, SERVICED AND REINSTALLED.
